# SDR DALA2015051703365

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 57,306 hours, 22,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP MAINTENANCE FOUND EMERGENCY EXIT AISLE AT 22A INOPERATIVE.  MSP MAINTENANCE SPLICED BROKEN WIRE REF SWPM 20, SEAT 22A EMERGENCY LIGHT CHECKED OK.
